# SDR AALA20160209005

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 88,170 hours, 40,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FS 37, BULKHEAD CRACKED AT RADOME ALIGNMENT PIN, AT 4 O CLOCK POSITION.  INSTALLED DOUBLER DDK3000-1 IAW AARD 53-10-00-19.  ACFT IN BASE MX.
